Groupoids and the integration of lie algebroids

Victor Nistor

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


We show that a Lie algebroid on a stratified manifold is integrable if, and only if, its restriction to each strata is integrable. These results allow us to construct a large class of algebras of pseudodifferential operators. They are also relevant for the definition of the graph of certain singular foliations of manifolds with corners and the construction of natural algebras of pseudodifferential operators on a given complex algebraic variety.

Original languageEnglish (US)
Pages (from-to)847-868
Number of pages22
JournalJournal of the Mathematical Society of Japan
Issue number4
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Groupoids and the integration of lie algebroids'. Together they form a unique fingerprint.

Cite this